# SDR 20001208AP009

- Difficulty date: August 9, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002142
- Condition: Inoperative
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 145 - THE SMOKE BARRIER EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE EXIT IDENTIFIER AND BATTERY, LIGHT OPERATED NORMALLY.  REF ASAA0010112.  (M)
